# SDR CA040812002

- Difficulty date: June 2, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 861 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94C16612
- Part serial: 20056
- Condition: Contaminated
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALUMINUM PARTICLES FOUND IN FUEL LINE AND MAIN FILTER.  PUMP REPLACED (EXCHANGE WITH MFG).
